Facebook Pixel

I'm on bc never missed a pill but last month

By February 13, 2015 - 6:02pm
Rate This

I usually been getting period in the 3rd wk of the pills because since November I've been taken Ecp and on December I took 2 Ecp it was soo bad because the whole month of January I was cramping I am still a little bit not as much, but anyways because I took Ecp twice one in the middle one the second one towards the end. I got brown discharge on the second week of the pills I was expecting my period that week because I usually get it in the 3rd week brown discharge lasted four days. And on placebo pills I got a late period which lasted two days is that normal to have a period for only 2 days? On Monday I used 2 pads and Tuesday I used 3 pads I even left some small blood stain in my panties. Is this normal to have a short period or should I be concerned?

Add a Comment5 Comments

Than you I feel a little better now.
So is it normal that i had a late period which lasted two days?

February 15, 2015 - 1:27pm

Hi faith, when you get a chance can you reply back please and thank you so much for taking your time and patience.

February 14, 2015 - 8:15pm

Thank you I'm sorry for not being specific.
This is the situation I been on bc since August 2014 never missed a pill. If you remember I took 2 EC pill on December one at the beginning and the other towards the end because of the EC I got brown discharge on the second when I was supposed to get my period then 2 weeks after I got my late period which was on placebo pills I usually get my period on the 3rd week but I'm assuming it came late because of the EC pill not sure though, so I got my period in placebo pills it only lasted two days is this normal? I'm on my 7th pack of pills now and I'm still cramping is it normal could I be still paying for taking the two Ecp on december

February 14, 2015 - 11:25am
Guide (reply to Marrie)

I understand a bit more now.  

When you are taking birth control pills do not take EC as well, it is not healthy.  Your birth control alone is enough to prevent pregnancy.  When you take both the birth control and EC it sends a confusion of messages to the body and as a result your cycle is disturbed.  It cannot cause any permanent damage however it will take time for your body to normalize again.

Just remember, do not take EC at the same time you are taking birth control pills.


February 15, 2015 - 1:27am

Hello Marrie,

Thank you for sharing your question.  I am having difficulty understanding your situation, but I can give you helpful information on the menstrual cycle.

First, it is important that you known the exact directions for taking your birth control pill.  If you take them incorrectly it can cause an irregular period.

Secondly, during the first months of starting a pill you will experience irregularities because your body is adjusting to the hormones.

After 6 months of taking the pill, if you still do not have a regular period, talk to your doctor.  You may need to switch to a different pill or something else could be going on.


February 14, 2015 - 11:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!